logo AFST
Gaussian estimates for symmetric simple exclusion processes
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 4, pp. 683-703.
@article{AFST_2005_6_14_4_683_0,
     author = {Claudio Landim},
     title = {Gaussian estimates for symmetric simple exclusion processes},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {683--703},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 14},
     number = {4},
     year = {2005},
     zbl = {1089.60052},
     mrnumber = {2188588},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_2005_6_14_4_683_0/}
}
TY  - JOUR
AU  - Claudio Landim
TI  - Gaussian estimates for symmetric simple exclusion processes
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2005
SP  - 683
EP  - 703
VL  - 14
IS  - 4
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_2005_6_14_4_683_0/
LA  - en
ID  - AFST_2005_6_14_4_683_0
ER  - 
%0 Journal Article
%A Claudio Landim
%T Gaussian estimates for symmetric simple exclusion processes
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2005
%P 683-703
%V 14
%N 4
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://afst.centre-mersenne.org/item/AFST_2005_6_14_4_683_0/
%G en
%F AFST_2005_6_14_4_683_0
Claudio Landim. Gaussian estimates for symmetric simple exclusion processes. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 4, pp. 683-703. https://afst.centre-mersenne.org/item/AFST_2005_6_14_4_683_0/

[1] Bertini (L. ), Zegarlinski (B.). - Coercive inequalities for Kawasaki dynamics : The Product Case. Markov Proc. Rel. Fields 5, p. 125-162 (1999). | MR | Zbl

[2] Bertini (L. ), Zegarlinski (B.).- Coercive inequalities for Gibbs measures. J. Funct. Anal. 162, p. 257-286 (1999). | MR | Zbl

[3] Chang (C.C. ), Yau ( H.T.). - Fluctuations of one-dimensional Ginzburg-Landau models in nonequilibrium. Commun. Math. Phys. 145, p. 209-234 (1992). | MR | Zbl

[4] Davies (E.B. ). - Heat kernels and spectral theory , Cambridge University Press (1989 ). | MR | Zbl

[5] Janvresse ( E.), Quastel (J.), Landim (C.), Yau (H.T.). - Relaxation to equilibrium of conservative dynamics I : zero range processes. Annals Probab. 27, p. 325-360 (1999). | MR | Zbl

[6] Kipnis (C.) , Landim ( C.).- Scaling Limit of Interacting Particle Systems, Springer Verlag, Berlin (1999). | MR | Zbl

[7] Ferrari (P.A. ), Presutti (E.), Scacciatelli (E.), Vares (M.E.). - The symmetric simple exclusion process, I: Probability estimates. Stoch. Process. Appl. 39, p. 89-105 (1991). | MR | Zbl

[8] Ferrari (P.A. ), Presutti (E.), Vares (M.E.). - Non equilibrium fluctuations for a zero range process. Ann. Inst. Henri Poincaré, Probab et Stat. 24, p. 237-268 (1988). | Numdam | MR | Zbl

[9] Landim (C. ). - Decay to equilibrium in L°° of finite interacting particle systems in infinite volume. Markov Proc. Rel. Fields. 4, p. 517-534 (1998). | Zbl

[10] Landim (C. ), Yau ( H.T.). - Convergence to equilibrium of conservative particle systems on Zd. Annals Probab. 31, p. 115-147 (2003). | MR | Zbl

[11] Yau (H.T. ). - Logarithmic Sobolev inequality for generalized exclusion processes, Prob. Th. rel. Fields 109, p. 507-538 (1997). | MR | Zbl